Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Suggest medicines without side effects for high Triglyceride levels

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 641 Questions
sir, i m XXXX from delhi,my chlostroll is 245,triglysride -440,HDL-25 and LDL suggest me best ans safe medicine without any serious side effect as i m suffering from this since last five year and i hv take many medicine like storvas and razel or rezal f but due to side effect i discontinue these medicine however razel have higher side effect than storvas.last week i go throgh stress ehco test which was ok.i m non diabatic.i try to take fat free diet.
Posted Fri, 31 Jan 2014 in Cholesterol
Answered by Dr. Gaurav Katiyar 1 hour later
Brief Answer: There are few options. Detailed Answer: Hi, I have gone through your query. From your Lipid profile report, Triglyceride levels are high and rest are boderline high. You have been given Statins like Storvas and Razel. You discontinued them because you had serious side effects. But Statins are treatment of choice to lower the cholesterol. I assume that you are aware of life style modifications like: Eat low fat diet. Regular exercise. Maintain Weight. Other options include Medicines like Ezetimibe, Fibrate, Niacin, Bile acid resins like colestipol. Of these Ezetimibe might help you out. Ezetimibe is usually given along with Statins but it can be given alone if statins are not well tolerated. It has its own side effects but mild one like diarrhea and headaches. As this is a prescription medicine and may require normal Liver Function test, I suggest you to consult a local cardiologist. Hope I have answered your query. If you have any further questions I will be happy to help.
Above answer was peer-reviewed by
Follow-up: Suggest medicines without side effects for high Triglyceride levels 10 hours later
R,sir thanks for reply,pl tell the name of medicine along with name of vitamin to reduce side effect like pain,lazyness etc.i had met with cardiologist last week ,after performing test he priscribe razel f but it give adverse effect on my body.i went for other doctor who also priscribe me razel f5,i fail to understand why every doctor in Delhi priscribe razel inspire of side effect on me,Sir pl tell me name the medicine,so that i continue my treatment.regards
Answered by Dr. Gaurav Katiyar 34 minutes later
Brief Answer: Razel is first choice in your case. Detailed Answer: Hi, Thanks for the follow up. Razel(Rosuvastatin) is first choice for high cholesterol and to prevent cardiovascular disease. That is why cardiologists prescribe you this medicine, as other medicines don't prevent progression of cardiovasular disease. If you have muscle pain and weakness, lack of energy, chest pain, you discontinue it and consult your cardiologist. Tell him about your adverse effect and option for starting Ezetimibe. It is a prescription drug and can only be started by your doctor. In the meantime, Tab Health OK with Alpha Lipoic acid can be used. These are multivitamins with antioxidants and help you over come lazyness and pain. If you do not have any clarifications, you can close the discussion and rate the answer. Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor